Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 35, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 19, 2019, 3:40 AM CDT. It took effect at Sep 19, 2019, 7:00 PM CDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2019, 3:40 AM CDT (08:40 UTC)
- In effect from
- Sep 19, 2019, 7:00 PM CDT
- Expired
- Sep 22, 2019, 1:50 AM CDT
- In force
- 55 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
380 WHUS74 KMOB 190840 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 340 AM CDT Thu Sep 19 2019 GMZ670-675-191730- /O.NEW.KMOB.SC.Y.0035.190920T0000Z-190921T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 340 AM CDT Thu Sep 19 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 10 AM CDT Saturday. * WINDS...East 20 to 25 knots. * WAVES/SEAS...Around 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
9 follow-up statements
870 WHUS74 KMOB 191704 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1204 PM CDT Thu Sep 19 2019 GMZ670-675-200145- /O.CON.KMOB.SC.Y.0035.190920T0000Z-190921T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1204 PM CDT Thu Sep 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY... * WINDS...East 20 to 25 knots. * WAVES/SEAS...Around 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
832 WHUS74 KMOB 200106 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 806 PM CDT Thu Sep 19 2019 GMZ670-675-200915- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 806 PM CDT Thu Sep 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...East 20 to 25 knots. * WAVES/SEAS...Around 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
241 WHUS74 KMOB 200954 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 454 AM CDT Fri Sep 20 2019 GMZ650-655-210000- /O.EXB.KMOB.SC.Y.0035.190920T1200Z-190921T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 454 AM CDT Fri Sep 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 1 PM CDT Saturday. * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ670-675-210000- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 454 AM CDT Fri Sep 20 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
145 WHUS74 KMOB 202102 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 402 PM CDT Fri Sep 20 2019 GMZ631-632-210515- /O.EXA.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/ Southern Mobile Bay-Mississippi Sound- 402 PM CDT Fri Sep 20 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 1 PM CDT Saturday. * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ650-655-670-675-210515- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 402 PM CDT Fri Sep 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
372 WHUS74 KMOB 210355 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1055 PM CDT Fri Sep 20 2019 GMZ631-632-650-655-670-675-211200- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1055 PM CDT Fri Sep 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY... * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
883 WHUS74 KMOB 210946 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 446 AM CDT Sat Sep 21 2019 GMZ670-675-211800- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 446 AM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...East around 20 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-211800- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190921T1800Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 446 AM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...East 18 to 23 knots. * WAVES/SEAS...4 to 6 feet over the near shore Gulf waters. Waves around 2 feet over bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
960 WHUS74 KMOB 211734 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1234 PM CDT Sat Sep 21 2019 GMZ631-632-650-655-220000- /O.EXT.KMOB.SC.Y.0035.000000T0000Z-190922T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1234 PM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...East to southeast 18 to 23 knots. * WAVES/SEAS...4 to 7 feet over the near shore Gulf waters. Waves around 2 feet over bays and sounds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ670-675-220145- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1234 PM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
305 WHUS74 KMOB 212346 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 646 PM CDT Sat Sep 21 2019 GMZ631-632-650-655-220100- /O.EXP.KMOB.SC.Y.0035.000000T0000Z-190922T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 646 PM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... $$ GMZ670-675-220800- /O.CON.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 646 PM CDT Sat Sep 21 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WINDS...East 18 to 23 knots. * WAVES/SEAS...Up to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
257 WHUS74 KMOB 220650 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 150 AM CDT Sun Sep 22 2019 GMZ670-675-220800- /O.CAN.KMOB.SC.Y.0035.000000T0000Z-190922T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 150 AM CDT Sun Sep 22 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. Small Craft Should Exercise Caution this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 12:01 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Sep 19, 12:01 AM CDT, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1201 AM CDT Thu Sep 19 2019 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...VFR conditions prevail through tonight. Cloud cover increases Thursday and could become borderline VFR/MVFR in places as scattered showers and thunderstorms develop during morning and afternoon hours. Light winds tonight shift to southeasterly and increase to around 10 to 15 knots Thursday. /49 && .PREV DISCUSSION... /issued 919 PM CDT Wed Sep 18 2019/ DISCUSSION...See updated information for land areas below. UPDATE...Isolated to low-end scattered showers, with an occasional thunderstorm or two, continue to linger this evening across the inland portions of southwest Alabama and the western Florida panhandle. Updated the public zone forecast to expand coverage for the remainder of the evening as many of the high-res models keep the precip up til midnight. /22 PREV DISCUSSION... /issued 408 PM CDT Wed Sep 18 2019/ NEAR TERM /Now Through Thursday/...Very dry mid and upper levels of the atmosphere over the forecast area has allowed dewpoints to mix down into the 60s (and even a few upper 50s) over near all of the interior zones, with low to mid 70s along the coast. Abundant sunshine and compressional heating due to ridging aloft has allowed temperatures to sore this afternoon, with Mobile (for example) shattering the old record high of 96 degrees by climbing to 100 degrees earlier this afternoon). Pensacola set a new record for today as well, reaching at least 102 degrees. Earlier we noted that Andalusia had a temperatures of 104 degrees (for the second day in a row). The good news is that today is the last day for the excessively hot daytime temperatures across the area. A backdoor cold front will move west across the forecast area on Thursday, bringing increased clouds and a much needed chance for rain. By afternoon on Thursday, the front will be moving into our western counties, with most of the shower and thunderstorm activity that develops expected to be over the western half of the forecast area and especially interior southeast Mississippi. Not everyone will see rainfall on Thursday, but coverages overall will be much greater than much of the past week. The increased cloud cover and better coverage of showers and storms will temper daytime temperatures, and we are expecting a "relatively mild" day with with highs in the upper 80s and lower 90s. A few lingering showers and storms this evening ending overnight except over coastal zones where a slight chance PoP will continue. One more night of mild but muggy conditions before the front moves through, with lows ranging lower 70s over most of the interior and mid to upper 70s near the coast with even a few lows near 80 along the immediate beaches and barrier islands. 12/DS SHORT TERM /Thursday night Through Saturday night/...Upper level high pressure over the eastern Conus weakens, but remains in control over the Southeast. Helping to moderate temperatures initially in the SHORT TERM is a moderate back-door cold front initially moving over the region Thursday through Thursday night. The current record breaking high temperatures ease to near normal levels for a little as a cooler airmass overspreads the area behind the front. Low temperatures Thursday night are expected to fall into the 60s over the forecast area, with high temperatures for Friday expected to rise into the mid 80s. As subsidence from upper level high pressure re-asserts itself, mainly with high temperatures, temperatures begin to rise. Highs Saturday are expected to rebound into the upper 80s to around 90. The dry airmass will help with overnight radiational cooling, though overnight lows are also expected to see a slow uptick from the high pressure. Low temperatures in the low to mid 60s are expected Friday night over most of the area, around 70 along the coast. Saturday night, mid to upper 60s over most of the forecast area, low 70s along the coast. /16 LONG TERM /Sunday Through Wednesday/...The upper level high pressure over the Southeast either shifts west (ECMWF) or east (GFS). Both solutions are advertising a surface ridge building west over the Southeast into Tuesday, though, bringing a return of Gulf moisture to the region. The GFS maintains this onshore flow longer, but with upper level high pressure still over the Southeast (albeit eastern portions of), the best chance of rain remains small and generally west of the Tombigbee in the area of weaker subsidence. The ECMWF remains dry until a weak cold front cross the forecast area and stalls along the coast, bringing isolated to scattered convection to the region. First, am tending to discount the low PoPs in the GFS solution due to the upper level ridge and lack of length of initial moisture return. Have also toned down the ECMWF PoPs, with the ECMWF ensembles advertising a bit dryer solution, but did lean that direction for the forecast. The result in isolated shra/tsra being possible at the end of the forecast. What is consistent in the guidance is a return of above seasonal temperatures, though with the strength of the upper ridge much less than currently, high and low temperatures around 5 degree above seasonal norms are expected in the LONG TERM. /16 MARINE...A light west to southwest flow this afternoon will become light offshore tonight before shifting to a moderate easterly flow on Thursday as a cold front moves east to west across the marine area. This moderate to occasionally strong easterly flow will the continue into at least the early part of the weekend as a strong ridge of high pressure settles over the eastern seaboard and southeastern states. Small craft should exercise caution Thursday and Thursday night, possibly increasing to Small Craft Advisory levels Friday into the early weekend. 12/DS && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Sep 18, 5:49 AM CDT, 21 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 549 AM CDT Wed Sep 18 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 549 AM CDT Wed Sep 18 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate risk of rip currents will return to the Alabama and northwest Florida panhandle beaches Thursday and Thursday night. A high risk of rip currents is expected along the local beaches Friday through Saturday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Tuesday. GMZ630>636-650-655-670-675-191100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 549 AM CDT Wed Sep 18 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate to strong easterly flow will likely bring hazardous conditions for small craft Thursday through the weekend.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 4:43 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 5 days |
| Sep 19, 12:22 PM CDT | Special Weather Statement | MOB | Mobile | 53 min |
| Sep 19, 12:55 PM CDT | Special Weather Statement | MOB | Mobile | 65 min |
| Sep 19, 2:03 PM CDT | Areal Flood Advisory | MOB | Mobile | 117 min |
| Sep 19, 3:09 PM CDT | Flash Flood Warning | MOB | Mobile | 2 hr |
| Sep 19, 3:59 PM CDT | Special Marine Warning | MOB | 31 min | |
| Sep 19, 4:06 PM CDT | Areal Flood Advisory | MOB | Mobile | 114 min |
| Sep 19, 4:20 PM CDT | Flash Flood Warning | MOB | Mobile | 115 min |
| Sep 19, 5:08 PM CDT | Special Weather Statement | MOB | Mobile | 37 min |
| Sep 19, 5:13 PM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Sep 19, 5:56 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Sep 19, 1:31 PM CDT | Special Weather Statement | MOB | George | 44 min |
| Sep 19, 2:11 PM CDT | Special Weather Statement | MOB | George | 49 min |
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.